Publications in Scientific Journals:

L. Brugnano, G. Gurioli, F. Iavernaro, E. Weinmüller:
"Line integral solution of Hamiltonian systems with holonomic constraints";
Applied Numerical Mathematics, 127 (2018), 56 - 77.

English abstract:
In this paper, we propose a second order energy-conserving approximation procedure for Hamiltonian systems with holonomic constraints. The derivation of the procedure relies on the use of the so-called line integral framework. We provide numerical experiments to illustrate theoretical findings.

Constrained Hamiltonian systems Holonomic constraints Energy-conserving methods Line integral methods Hamiltonian boundary value methods HBVMs

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.